# SDR SWAA2025091112695

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 64,020 hours, 38,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BOARDING DOOR EVACUATION SLIDE RETAINING CLIP IS LOOSE. SECURED CLIP ON FWD ENTRY DOOR REF S.I.P.
